# SDR DBCA2014080800003

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N919CH
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- Aircraft time: 6,836 hours, 4,675 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1114D1005
- Part serial: 182
- Condition: Faulty
- Location: Te Flap
- Part time: 6,836 hours, 4,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE FLAPS & SLATS WOULD NOT RETRACT.  CREW DIVERTED & LANDING WAS UNEVENTFUL.  COMPLETED FUNCTIONAL CHECKS OF THE FLAPS & SLATS.  FOUND LT NR 3 FLAP ACTUATOR INTERNAL POSITION POTENTIOMETER ERRATIC.  REPLACED FLAP ACTUATOR.  OPERATIONS CHECKED GOOD.
